# SDR DALA2021072604200

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 60,904 hours, 7,901 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulted
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 2L DOOR DOES NOT INDICATES CLOSED WHEN DOOR IS CLOSED AND ARMED. CORRECTIVE ACTION: CYCLED DOOR SEVERAL TIMES AND ALL INDICATIONS CHKS NML. (7626810)
